Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gulin, Aleksei Vladimirovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 36

Number of views:
This page:1594
Abstract pages:7806
Full texts:3215
References:302
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person23118
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192717

Publications in Math-Net.Ru
2007
1. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “A stability criterion for a difference scheme in a nonlocal heat conduction problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 6,  21–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:6 (2007), 18–25
2006
2. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Study of the norm in stability problems for nonlocal difference schemes”, Differ. Uravn., 42:7 (2006),  914–923  mathnet  mathscinet; Differ. Equ., 42:7 (2006), 974–984
2005
3. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 1,  40–51  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:1 (2005), 36–46
2003
4. A. V. Gulin, V. A. Morozova, “On the Stability of a Nonlocal Finite-Difference Boundary Value Problem”, Differ. Uravn., 39:7 (2003),  912–917  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 962–967
2001
5. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Stability of a Nonlocal Two-Dimensional Finite-Difference Problem”, Differ. Uravn., 37:7 (2001),  926–932  mathnet  mathscinet; Differ. Equ., 37:7 (2001), 970–978
2000
6. A. V. Gulin, A. V. Sheredina, “Stability boundaries of difference schemes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 11,  26–33  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:11 (2000), 23–30
1999
7. A. A. Samarskii, P. N. Vabishchevich, A. V. Gulin, “Stability of operator-difference schemes”, Differ. Uravn., 35:2 (1999),  152–187  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 151–186
1998
8. A. V. Gulin, L. F. Yukhno, “Stability boundaries for 2-dimensional difference schemes”, Matem. Mod., 10:1 (1998),  44–50  mathnet  mathscinet  zmath
1996
9. A. V. Gulin, S. L. Degtyarev, “A criterion for the stability of a two-dimensional difference scheme”, Differ. Uravn., 32:7 (1996),  943–950  mathnet  mathscinet; Differ. Equ., 32:7 (1996), 950–957
10. A. V. Gulin, L. F. Yukhno, “Numerical investigation of the stability of two-layer difference schemes for the two-dimensional heat-conduction equation”, Zh. Vychisl. Mat. Mat. Fiz., 36:8 (1996),  118–126  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:8 (1996), 1079–1085  isi
11. D. Vasile, A. V. Gulin, “On a difference eigenvalue problem”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996),  46–53  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:7 (1996), 861–867  isi
1995
12. A. A. Samarskii, A. V. Gulin, “A criterion for the asymptotic stability of symmetrizable difference schemes”, Differ. Uravn., 31:7 (1995),  1257–1260  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1207–1210
1994
13. A. V. Gulin, V. A. Gulin, “Stability boundaries of difference schemes with variable weight multipliers”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 9,  28–38  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:9 (1994), 27–37
14. A. V. Gulin, “On stability theory of symmetrizable difference schemes”, Matem. Mod., 6:6 (1994),  9–13  mathnet  mathscinet  zmath
15. A. V. Gulin, S. V. Kartyshov, I. A. Kulchitskaya, “Simulation of the beam oscillations under the action of nonlinear force”, Matem. Mod., 6:3 (1994),  36–46  mathnet  zmath
1993
16. A. A. Samarskii, A. V. Gulin, “Criteria for the stability of a family of difference schemes”, Dokl. Akad. Nauk, 330:6 (1993),  694–695  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 609–611
17. A. V. Gulin, A. A. Samarskii, “On the stability of a class of difference schemes”, Differ. Uravn., 29:7 (1993),  1163–1173  mathnet  mathscinet; Differ. Equ., 29:7 (1993), 1010–1018
1990
18. A. V. Gordeev, A. V. Grechycha, A. V. Gulin, O. M. Drozdova, “Numerical modelling of electron flow in plasma switches”, Matem. Mod., 2:9 (1990),  40–48  mathnet  zmath
19. A. G. Aslanyan, A. V. Gulin, S. V. Kartyshov, “The numerical method for spring's eigenvalues evaluating”, Matem. Mod., 2:8 (1990),  21–30  mathnet  mathscinet  zmath
1986
20. A. V. Gulin, S. I. Kovalev, “On the spectrum of a certain difference scheme on irregular networks”, Zh. Vychisl. Mat. Mat. Fiz., 26:10 (1986),  1578–1583  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:5 (1986), 200–203
1983
21. A. V. Gulin, A. V. Kregzhde, N. P. Savenkova, “Difference methods for solving some spectral problems”, Differ. Uravn., 19:7 (1983),  1207–1215  mathnet  mathscinet  zmath
1982
22. A. V. Gulin, A. A. Martynov, “On stability conditions for a family of nonselfadjoint difference schemes”, Mat. Sb. (N.S.), 117(159):4 (1982),  442–448  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:4 (1983), 431–437
1980
23. A. V. Gulin, “Stability criteria for certain nonselfadjoint three-layer difference schemes”, Differ. Uravn., 16:7 (1980),  1205–1210  mathnet  mathscinet  zmath
1979
24. A. V. Gulin, “On stability with respect to initial data of nonselfadjoint difference schemes”, Dokl. Akad. Nauk SSSR, 244:4 (1979),  797–799  mathnet  mathscinet  zmath
25. A. V. Gulin, “Stability of difference schemes and operator inequalities”, Differ. Uravn., 15:12 (1979),  2238–2250  mathnet  mathscinet
26. A. V. Gulin, “Theorems on the stability of nonselfadjoint difference schemes”, Mat. Sb. (N.S.), 110(152):2(10) (1979),  297–303  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:2 (1981), 271–277  isi
1976
27. A. V. Gulin, I. V. Fryazinov, “The exactness of the scheme of variable directions for the heat equation in an arbitrary domain”, Differ. Uravn., 12:10 (1976),  1906–1914  mathnet  mathscinet  zmath
28. A. V. Gulin, A. A. Samarskii, “On some results and problems of the stability theory of difference schemes”, Mat. Sb. (N.S.), 99(141):3 (1976),  299–330  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:3 (1976), 263–290  isi
1974
29. A. V. Gulin, “Stability conditions for three-layer difference schemes for the non-stationary Schrödinger equation”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1488–1498  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 112–123
1973
30. A. V. Gulin, “On the stability of three-level difference schemes with nonselfadjoint operators”, Dokl. Akad. Nauk SSSR, 210:3 (1973),  513–516  mathnet  mathscinet  zmath
1972
31. A. V. Gulin, A. A. Samarskii, “On the stability of difference schemes with nonselfadjoint operators”, Dokl. Akad. Nauk SSSR, 206:6 (1972),  1280–1283  mathnet  mathscinet  zmath
1970
32. A. V. Gulin, “A priori estimates for triple-layer difference schemes”, Dokl. Akad. Nauk SSSR, 195:2 (1970),  270–273  mathnet  mathscinet  zmath
33. A. A. Samarskii, A. V. Gulin, “The stability of difference schemes with respect to the right hand sides”, Dokl. Akad. Nauk SSSR, 192:2 (1970),  285–288  mathnet  mathscinet  zmath
1968
34. A. V. Gulin, A. A. Samarskii, “The stability of difference schemes in complex Hilbert space”, Dokl. Akad. Nauk SSSR, 181:5 (1968),  1042–1045  mathnet  mathscinet  zmath
35. A. V. Gulin, “Necessary and sufficient conditions for the stability of triple layer difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 8:4 (1968),  899–902  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:4 (1968), 278–284
1965
36. A. A. Samarskii, A. V. Gulin, “Difference schemes on “oblique” nets”, Zh. Vychisl. Mat. Mat. Fiz., 5:4 (1965),  773–776  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:4 (1965), 274–279

2015
37. M. P. Galanin, V. A. Gasilov, V. M. Goloviznin, A. V. Gulin, M. K. Kerimov, G. G. Malinetskii, E. I. Moiseev, S. I. Mukhin, Yu. P. Popov, N. V. Sosnin, V. F. Tishkin, B. N. Chetverushkin, “On the 75th birthday of professor Anton Pavlovich Favorskii”, Zh. Vychisl. Mat. Mat. Fiz., 55:8 (2015),  1283–1291  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:8 (2015), 1257–1263  isi  elib  scopus
2010
38. V. V. Amel'kin, I. V. Gaishun, E. A. Grebenikov, A. V. Gulin, O. V. Druzhinina, Yu. G. Evtushenko, N. A. Izobov, V. A. Il'in, V. V. Kozlov, N. A. Severtsev, T. K. Shemjakina, V. N. Shchennikov, “Aleksandr Andreevich Shestakov (A tribute in honor of his ninetieth birthday)”, Differ. Uravn., 46:1 (2010),  9–15  mathnet  mathscinet  zmath; Differ. Equ., 46:1 (2010), 8–16
2005
39. V. V. Voevodin, V. M. Volkov, I. V. Gaishun, V. A. Gulin, N. A. Izobov, V. A. Il'in, S. K. Korovin, A. D. Lyashko, Yu. P. Popov, A. A. Samarskii, M. P. Sapagovas, B. N. Chetverushkin, T. K. Shemjakina, L. A. Yanovich, “Vyacheslav Nikolaevich Abrashin”, Differ. Uravn., 41:4 (2005),  561–569  mathnet  mathscinet
2001
40. V. N. Abrashin, I. V. Gaishun, M. P. Galanin, A. V. Gulin, S. V. Emel'yanov, V. A. Il'in, D. P. Kostomarov, S. P. Kurdyumov, O. S. Mazhorova, E. I. Moiseev, S. I. Mukhin, A. A. Petrov, V. A. Sadovnichii, A. A. Samarskii, B. N. Chetverushkin, “Yurii Petrovich Popov (A Tribute in Honor of His Sixtieth Birthday)”, Differ. Uravn., 37:5 (2001),  579–585  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 607–613
1999
41. V. N. Abrashin, A. A. Arsen'ev, I. V. Gaishun, A. V. Gulin, S. V. Emel'yanov, V. A. Il'in, D. P. Kostomarov, S. P. Kurdyumov, Yu. S. Osipov, Yu. P. Popov, V. A. Sadovnichii, “Aleksandr Andreevich Samarskiǐ (on the occasion of his eightieth birthday)”, Differ. Uravn., 35:2 (1999),  147–151  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 145–150
1994
42. A. A. Samarskii, V. Ya. Gol'din, N. N. Kalitkin, V. F. Tishkin, D. P. Kostomarov, A. V. Gulin, “The 50th anniversary of Boris Nikolaevich Chetverushkin”, Matem. Mod., 6:1 (1994),  110–111  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022